| Model Number |
1002717 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A malfunction was reported on the pump.There was no reported adverse impact to the customer's blood glucose level.Technical support provided information to reset the pump, assisted the caller with the reset, and confirmed that the malfunction code did not recur.The customer was advised to continue using the pump for insulin therapy.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: android / android_galaxy s24+ / unknown / android 16.